A 31-year-old member asked:
Disclaimer

why might antibiotics make me so sick?

1 doctor answer
Dr. Michael Ein
47 years experience Infectious Disease
Various: Allergic reactions, incorrect dosing for organ dysfunction, side effects, toxicities, inducing dysbiosis in the bowels and permitting toxin producing clostridium difficile overgrowth and colitis.
Answered on Mar 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Question unclear: Don't know what you mean by "sick brown". Please rephrase the question and ask again.
A 22-year-old female asked:
Dr. Allen Seely
30 years experience General Practice
VARIOUS: The macrolides (erythromycin & others) are 'pro-motility' drugs which means they make your stomach contract, causing pain. All antibiotics kill bacter ... Read More
1
1 comment
2
2 thanks
A 44-year-old member asked:
Dr. David Hardin
35 years experience Wound care
With certain ones: Many drugs including antibiotics like Erythromycin and Levaquin (levofloxacin) will cause nausea.
A 36-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Skin Sensitivity: Not sick (just because of the sun) but your skin may be very sensitive to burning. Being on antibiotics any time in the year can be hard on your GI s ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month